... sudden I am anxious, period for 7 days then off for 5 then bleeding again, headache in my temples. My anxiety is horrible and the headaches are just weird, is this common?
jalacy59 With all this stuff changing after you have not had problems in over 2 years sounds like you need to talk with your doctor maybe something has changed in you or the medication just is not doing it for you anymore And alot of thing are going on that you have had no problems..Give the doctor a call or make appointment and see what has changed..Is the best bet for you no reason to put up with all of this when you were doing just fine for several years good luck..Chuck1957
Jalacy59 Chuck again is this the pill or the one under the skin if it is the one under the skin it could be its reaching its 3 year life... just another view not sure but sounds like you should get into the doctor because if its not doing the job in 100% that would be a good reason for all the problems have a good day Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Mar 2012 • 1 answer
Posted 6 Apr 2013 • 1 answer
Posted 28 Feb 2015 • 2 answers
Posted 15 Nov 2015 • 1 answer
Posted 1 Feb 2016 • 0 answers